| Model Number |
DDMB1D1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited oversensing resulting in misclassification of episode type and noise.The patient experienced an accident/trauma.The ra lead remains in use.Follow up with the clinic indicated that electromagnetic interference from the implantable cardioverter defibrillator (icd) was confirmed.No further actions were taken as a result of the event.The icd remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.